# SDR 04FDEA01514

- Difficulty date: May 28, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 15,761 hours, 8,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CROSS TRACK AT FR 57.1 BETWEEN TRACKS 2 AND 3R HAS ONE EA AREA OF CORROSION.  REMOVED AND REPLACED CABIN CROSS TRACK AT FR 57.1 BETWEEN TRACKS 2 AND 3R IAW A300-600 SRM 51-72-10.
